# SDR SWAA2023080274848

- Difficulty date: July 3, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 542BB SEAL SUPPORT PLATE LT WING 2023-422499<[01] REPLACED ACCESS PANEL 542BB SEAL SUPPORT PLATE LT WING I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 113A9350; SHEET 1; REV.F.;[02] REPLACED ACCESS PANEL 542BB SEAL SUPPORT PLATE LT WING I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 113A9350; SHEET 1; REV.F.
